Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 32, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 13, 2013, 3:46 PM CDT. It took effect at Apr 14, 2013, 1:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2013, 3:46 PM CDT (20:46 UTC)
- In effect from
- Apr 14, 2013, 1:00 AM CDT
- Expired
- Apr 14, 2013, 10:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
628 WHUS74 KMOB 132046 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 PM CDT SAT APR 13 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT THROUGH SUNDAY... .A PASSING UPPER SYSTEM WILL INCREASE THE WINDS OVER AREA COASTAL WATERS OVERNIGHT TONIGHT THROUGH SUNDAY. GMZ650-655-670-675-140500- /O.NEW.KMOB.SC.Y.0032.130414T0600Z-130415T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 PM CDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM CDT SUNDAY. * WINDS: EAST TO SOUTHEAST WINDS RISING TO AROUND 20 KNOTS OVERNIGHT. * SEAS: BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-140500- /O.NEW.KMOB.SC.Y.0032.130414T0600Z-130414T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 346 PM CDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. * WINDS:EAST TO SOUTHEAST WINDS RISING TO AROUND 20 KNOTS OVERNIGHT. * SEAS: RISING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
039 WHUS74 KMOB 140442 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1142 PM CDT SAT APR 13 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT THROUGH SUNDAY... .HIGH PRESSURE WILL CONTINUE TO MOVE WELL TO THE NORTHEAST OF THE REGION TONIGHT...WHILE LOW PRESSURE AND A WARM FRONT ADVANCE ACROSS THE NORTHERN GULF OF MEXICO. INCREASING WINDS AND BUILDING SEAS ARE EXPECTED OVER THE COASTAL WATERS LATE TONIGHT THROUGH THE DAY SUNDAY. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS THE MARINE AREA LATE TONIGHT INTO SUNDAY...SOME OF WHICH COULD PRODUCE LOCALLY STRONGER WINDS...HIGHER WAVES...AND FREQUENT LIGHTNING STRIKES. GMZ650-655-670-675-141300- /O.CON.KMOB.SC.Y.0032.130414T0600Z-130415T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1142 PM CDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY... * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BUILDING TO 5 TO 8 FEET. SEAS LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-141300- /O.CON.KMOB.SC.Y.0032.130414T0600Z-130414T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1142 PM CDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BAYS AND SOUNDS BECOMING ROUGH. WAVES LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
587 WHUS74 KMOB 140919 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 419 AM CDT SUN APR 14 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT THROUGH SUNDAY... .A LOW ACCOMPANIED BY A WARM FRONT WILL MOVE ACROSS THE NORTHERN GULF OF MEXICO. INCREASING WINDS AND BUILDING SEAS ARE EXPECTED OVER THE COASTAL WATERS THROUGH TODAY. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS THE MARINE AREA TODAY...SOME OF WHICH COULD PRODUCE LOCALLY STRONGER WINDS...HIGHER WAVES...AND FREQUENT LIGHTNING. GMZ650-655-670-675-141730- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-130415T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 419 AM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BUILDING TO 8 TO 10 FEET THIS AFTERNOON. SEAS LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-141730- /O.CON.KMOB.SC.Y.0032.000000T0000Z-130414T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 419 AM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BAYS AND SOUNDS BECOMING ROUGH. WAVES LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS74 KMOB 141411 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 911 AM CDT SUN APR 14 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... .A LOW PRESSURE SYSTEM ACCOMPANIED BY A WARM FRONT WILL MOVE ACROSS THE NORTHERN GULF OF MEXICO THROUGH THIS EVENING. INCREASING WINDS AND BUILDING SEAS ARE EXPECTED OVER THE COASTAL WATERS THROUGH TODAY. SHOWERS AND THUNDERSTORMS WILL ALSO SPREAD ACROSS THE MARINE AREA TODAY...SOME OF WHICH COULD PRODUCE LOCALLY STRONGER WINDS...HIGHER WAVES...AND FREQUENT LIGHTNING. GMZ650-655-670-675-142215- /O.CON.KMOB.SC.Y.0032.000000T0000Z-130415T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 911 AM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO 20 TO 25 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BUILDING TO AROUND 8 FEET THIS AFTERNOON. SEAS LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-142100- /O.CON.KMOB.SC.Y.0032.000000T0000Z-130414T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 911 AM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO SOUTHEAST WINDS INCREASING TO AROUND 20 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BAYS AND SOUNDS BECOMING ROUGH. WAVES LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
557 WHUS74 KMOB 141952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 252 PM CDT SUN APR 14 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... .HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND A TROF OF LOW PRESSURE FURTHER SOUTH OVER THE NORTHERN GULF WILL MAINTAIN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA THIS AFTERNOON. THE FLOW DECREASES AND BECOMES SOUTHERLY OVERNIGHT AS HIGH PRESSURE WEAKENS OVER THE SOUTHEASTERN STATES. GMZ630>635-150000- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-130415T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 252 PM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EASTERLY WINDS AROUND 20 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: BAYS AND SOUNDS CHOPPY TO ROUGH. WAVES LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-150000- /O.CON.KMOB.SC.Y.0032.000000T0000Z-130415T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 252 PM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EASTERLY WINDS 20 TO 25 KNOTS. WINDS LOCALLY STRONGER NEAR THUNDERSTORMS. * SEAS: 4 TO 6 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE. SEAS LOCALLY HIGHER NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
991 WHUS74 KMOB 142359 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 659 PM CDT SUN APR 14 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... .HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND A TROF OF LOW PRESSURE FURTHER SOUTH OVER THE NORTHERN GULF WILL MAINTAIN A MODERATE TO STRONG EASTERLY FLOW OVER THE MARINE AREA THIS AFTERNOON. THE FLOW DECREASES AND BECOMES SOUTHERLY OVERNIGHT AS HIGH PRESSURE WEAKENS OVER THE SOUTHEASTERN STATES. GMZ630>635-650-655-670-675-150300- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-130415T0300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 659 PM CDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEASTERLY WINDS 20 TO 25 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 3:34 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 13, 3:34 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT SAT APR 13 2013
...FLASH FLOOD WATCH NOW IN EFFECT FOR COASTAL ALABAMA AND WESTERN
FLORIDA PANHANDLE FROM LATE TONIGHT THROUGH EARLY SUNDAY EVENING...
.SHORT TERM...(TONIGHT THROUGH SUNDAY)...AS UPPER LEVEL ENERGY
QUICKLY MOVES OVER TX/N-RN MEX TONIGHT INTO SUNDAY...THE COOLER
AIRMASS OVER THE FA IS SLOWER TO RETREAT...LEAVING A SURFACE BOUNDARY
ALONG THE GULF COAST. THE BOUNDARY BECOMES THE FOCUS FOR ISENTROPIC
UPGLIDE SHRA/TSRA OVER THE FA. LOOKING AT MODEL SOUNDINGS...GOOD
INSTABILITY IS PRESENT FOR THE TSRA DEVELOPMENT. WITH THE LIKELIHOOD
OF MULTIPLE CELLS TRAINING NORTHEASTWARD... ESPECIALLY CLOSER TO THE
COAST. ADDING IN GOOD UPPER LEVEL JET DIVERGENCE PASSING OVER OR
SOUTH OF THE COAST...A FLASH FLOOD WATCH FOR COASTAL COUNTIES HAS
BEEN ISSUED. THE WATCH HAS BEEN LIMITED TO COASTAL COUNTIES...WITH
THE MAJORITY OF THE GUIDANCE ADVERTISING BEST QPF TOTALS ALONG OR
SOUTH OF THE GULF COAST. /16
&&
.HYDROLOGY...A GENERAL TWO INCHES OF RAINFALL...WITH THREE TO FOUR
INCHES LOCALLY IS FORECAST. MOST OF THE RAIN COULD FALL IN A
RELATIVE SHORT PERIOD OF TIME TIME. THE AREA OF HIGHEST IMPACT WILL
BE THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE.
GIVEN RECENT WET GROUNDS AND THE FACT THAT SOME STORMS ON SUNDAY
COULD PRODUCE UP TO 2.5 INCHES PER HOUR...OR NEAR FOUR INCHES IN SIX
HOURS...A FLASH FLOOD WATCH HAS BEEN ISSUED. SMALLER CREEKS AND
STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY ON SUNDAY. URBAN
FLOODING ALONG THE I-10 CORRIDOR FROM MOBILE TO PENSACOLA TO
CRESTVIEW IS ALSO A PRIMARY CONCERN.
MAIN STEM RIVERS ARE FORECAST TO APPROACH THE UPPER END OF ACTION
STAGE...BUT NONE ARE FORECAST TO GO INTO FLOOD AT THIS TIME.
/23 JMM
&&
.LONG TERM...(SUNDAY EVENING THROUGH WEDNESDAY)...SYNOPTIC PATTERN
IS RATHER PERSISTENT. PERIOD BEGINS WITH A PROGRESSIVE AREA OF
SHOWERS ENDING FROM THE WEST SUNDAY EVENING. SOME PARTIAL CLEARING
WILL ALLOW PATCHY DENSE FOG TO FORM WEST OF I-65 AND THAT DEVELOPS
EASTWARD WITH TIME THROUGH THE LATE NIGHT HOURS. A SOUTH TO
SOUTHEASTERLY LOW LEVEL WIND FLOW PERSISTS THROUGH LATE DAY WEDNESDAY
WITH ENOUGH THERMODYNAMIC INSTABILITY TO FORCE A CHANCE OF SHOWERS
AND A POSSIBLE THUNDERSTORM EACH DAY (DEVELOPMENT WILL BOIL DOWN TO
HAVING A MESOSCALE BOUNDARY TO PERFORM MECHANICAL LIFTING AS THERE
APPEARS TO BE NO EVIDENCE OF A CAPPING INVERSION PER MODEL SOUNDINGS).
EARLY MORNING FOG COULD BE QUITE AN EVENT TUESDAY MORNING AS WARM
MOIST AIR IN A SOUTHEAST WIND FLOW PATTERN BLOWS OVER A COOLER GROUND
AND NEARSHORE WATERS GIVEN FORECAST HEAVY RAINS FLOWING OUT OF THE
BAYS DURING THAT TIME. A COMBINATORIAL RADIATIVE\ADVECTIVE DENSE FOG
EVENT ON TUESDAY MAY LAST INTO THE LATE MORNING HOURS. THIS MAY
REPEAT ON WEDNESDAY MORNING...BUT TO A SOMEWHAT LESSER EXTENT. MADE
LITTLE TO NO CHANGE TO ONGOING FORECAST AS IT APPEARED TO BE RIGHT ON
TRACK FOR ALL ELEMENTS. DID ADD DETAIL TO THE WEATHER GRIDS FOR THE
FOG DEVELOPMENT EACH DAY WHEN THAT WAS APPLICABLE. /23 JMM
(THURSDAY THROUGH NEXT SATURDAY)...UPPER RIDGE WEAKENS AND MOVES
EAST BY THURSDAY AS THE NEXT SIGNIFICANT SHORTWAVE APPROACHES FROM
THE WEST. BOTH THE 13.12 UTC ECMWF AND GFS BOTH DEPICT ATTENDANT COLD
FRONT MOVING THROUGH LATE THURSDAY NIGHT INTO FRIDAY MORNING. THERE
TIMING IS NOW NEARLY IDENTICAL. WILL CONTINUE WITH CHANCE POPS THU
NIGHT INTO FRIDAY MORNING. MUCH COOLER AIR WILL FILTER INTO THE AREA
IN THE WAKE OF THE FRONT...LIKELY BRINGING TEMPS BACK DOWN TO BELOW
NORMAL LEVELS. 34/JFB AND /23 JMM
&&
.AVIATION...(18Z ISSUANCE)...VFR CIGS/VISBYS EXPECTED THE REST OF
THE FAY INTO THIS EVENING...THEN DETERIORATING AS A BOUNDARY FORMS
ALONG THE COAST AND ISENTROPIC UPGLIDE SHRA/TSRA MOVE OVER THE AREA.
MAINLY CIGS DROPPING TO IFR OR LIFR LEVELS ALONG THE COAST TOWARDS
SUNRISE THROUGH THE MORNING HOURS...HIGHER INLAND.
&&
.MARINE...AS SURFACE HIGH PRESSURE MOVES EAST OF THE AREA...UPPER
LEVEL ENERGY MOVES EAST OVER THE RIO GRAND VALLEY TOWARDS THE AREA.
THE UPPER LEVEL ENERGY WILL BRING SCY LEVEL ONSHORE FLOW OVER MAINLY
OPEN WATERS FOR SUNDAY...MORE EASTERLY OVER PROTECTED WATERS. AS THE
SHORTWAVE ENERGY MOVES OFF...ONSHORE FLOW LASTS THROUGH MOS OF THE
COMING WEEK...UNTIL A FRONT MOVES ACROSS THE AREA LATE THURSDAY
NIGHT INTO FRIDAY MORNING.
WITH THE ONSHORE FLOW WEAKENING AFTER THE UPPER ENERGY EXITS...
GUIDANCE IS ADVERTISING OVERNIGHT FOG DEVELOPMENT INCREASING INTO
THE COMING WEEK AND REMAINING PRETTY STUBBORN OVER AREA COASTAL
WATERS MID WEEK. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 68 64 83 68 / 30 80 20 20 20
PENSACOLA 66 69 66 80 69 / 30 80 20 20 20
DESTIN 65 69 67 77 70 / 40 90 30 20 20
EVERGREEN 58 65 61 84 66 / 20 80 20 20 20
WAYNESBORO 58 66 61 84 66 / 20 80 20 10 10
CAMDEN 58 65 60 83 65 / 10 80 20 20 20
CRESTVIEW 60 66 63 84 65 / 30 90 30 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 1 AM SUNDAY TO 10 PM SUNDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER
BALDWIN...UPPER MOBILE...
FL...FLASH FLOOD WATCH FROM 1 AM SUNDAY TO 10 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 4 PM SUNDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
SOUTHERN MOBILE BAY...
SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 10 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
&&Hazardous weather outlook, Apr 13, 3:30 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 330 PM CDT SAT APR 13 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-142300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 330 PM CDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY THROUGH SUNDAY THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS AREA BEACHES TODAY. RAIN AND THUNDERSTORMS AREA EXPECTED TO MOVE OVER THE AREA TONIGHT INTO SUNDAY. GUSTY WINDS ARE POSSIBLE WITH THE THUNDERSTORMS... ESPECIALLY CLOSER TO THE COAST. AS THE COVERAGE INCREASES LATER TONIGHT INTO SUNDAY...THE LIKELIHOOD OF MULTIPLE STRONG THUNDERSTORMS MOVING OVER SOME AREAS EXISTS CLOSER TO THE COAST. RAINFALL TOTALS OF AROUND TWO INCHES ARE EXPECTED CLOSER TO THE COAST WITH SOME AREAS SEEING UP TO FOUR INCHES. THESE AMOUNTS COMBINED WITH THE GROUND MOISTENED FROM THE RAINS THURSDAY WILL ALLOW FOR LOCALIZED FLASH FLOODING ALONG WITH SIGNIFICANT RISES IN RIVER OVER THE COASTAL COUNTIES OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE RAIN IS EXPECTED TO MOVE OUT SUNDAY NIGHT. WITH THE RAIN EXPECTED TO FALL SUNDAY...COMBINED WITH A STEADY ONSHORE FLOW THROUGH THE WEEK WILL ALLOW FOR PATCHY DENSE FOG DEVELOPMENT ALONG THE COAST AND LAND PORTIONS OF THE AREA. THE MODERATE ONSHORE WINDS MONDAY WILL INCREASE THE RISK OF RIP CURRENTS ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED SUNDAY OVER COASTAL COUNTIES FOR POSSIBLE FLASH FLOODING SUNDAY. GMZ630>633-635-650-655-670-675-142300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY THROUGH SUNDAY INCREASING ONSHORE FLOW OVER AREA COASTAL WATERS LATER TONIGHT AND SUNDAY WILL BRING INCREASINGLY HAZARDOUS CONDITIONS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE ONSHORE FLOW WILL EASE SUNDAY NIGHT...BUT REMAIN ONSHORE THROUGH THE MOST OF THE WEEK. WINDS ARE EXPECTED TO INCREASE BEGINNING THURSDAY AHEAD OF A FRONT CROSSING THE AREA LATER THURSDAY NIGHT INTO FRIDAY. PATCHY OVERNIGHT DENSE FOG LIMITING VISIBILITIES TO LESS THAN A MILE IS POSSIBLE SUNDAY NIGHT THROUGH WEDNESDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:20 PM CDT | Flash Flood Watch | MOB | 24 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.